# SDR SWIA200616256

- Difficulty date: February 10, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 8,611 hours, 7,466 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FO'S TRIM SWITCH INOP.  REMOVED AND REPLACED FO'S PITCH TRIM SWITCH.  OPERATIONAL CHECK GOOD REF AMM 27-41-05.
